MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 ULTRA 2.5MM X 4CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 ULTRA 2.5MM X 4CM; Device, Neurovascular Embolization
Catalog Number M0035422540
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Damaged by Another Device (2915); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an aneurysm embolization procedure, a first coil was placed in the aneurysm.A second coil was determined not to be a good fit and was retracted into the microcatheter.During retraction, the first coil was also retracted.The physician reported that no resistance was encountered.A new subject coil was then attempted, after which the aneurysm ruptured.The consultant stated that the aneurysm rupture was caused by the coil.The event resulted in a 10-minute surgical delay.The patient was subsequently transferred to the neurosurgery department for clipping.The consultant stated that the patient would most likely not survive.No additional information available.
 
Event or Problem Description
It was reported that during an aneurysm embolization procedure, a first coil was placed in the aneurysm.A second coil was determined not to be a good fit and was retracted into the microcatheter.During retraction, the first coil was also retracted.The physician reported that no resistance was encountered.A new subject coil was then attempted, after which the aneurysm ruptured.The consultant stated that the aneurysm rupture was caused by the coil.The event resulted in a 10-minute surgical delay.The patient was subsequently transferred to the neurosurgery department for clipping.The consultant stated that the patient would most likely not survive.No additional information available.Update: additional information received on 16-sept-2026 confirmed that the subject coil (lot #26156878) did not cause the aneurysm rupture.It was reported that the subject coil was not a good fit and was retracted.The event resulted in an approximate 10-minute procedural delay.No additional information is available.
 
Additional Manufacturer Narrative
This is 2 of 2 mdrs (2nd mdr).
 
Additional Manufacturer Narrative
This is 2 of 3 mdrs (2nd mdr).B1 product problem - corrected - no adverse event.B2 ¿ outcomes attributed to ae - corrected - no hospitalization-initial or prolonged, no other serious (important medical events), and no required intervention to prevent permanent impairment/damage (devices), h1 type of reportable event ¿ corrected - no serious injury.B5 executive summary - updated.D1-product long description-updated.D4 ¿ catalog# - corrected.D4 ¿ lot # added.D4- expiration date- added.D4-gtin-added.H4-manufacturing date- added.F10 / h6 medical device problem code - device code grid ¿ corrected.F10 / h6 health effect - clinical code - clinical signs code grid ¿ corrected.F10 / h6 health effect - impact code - health impact code grid ¿ corrected.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50434978
Report Number3008881809-2026-00529
Device Sequence Number10397899
Product Code HCG
UDI-Device Identifier04546540675866
UDI-Public(01)04546540675866(17)310224(10)26156878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035422540
Device Lot Number26156878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Target coil (Stryker)
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexUnknown